Alert archive / Indiana / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 48, NWS Indianapolis, IN
NWS Indianapolis, IN issued this severe thunderstorm warning at Jun 8, 2015, 12:09 AM EDT for 7 counties in Indiana. It was in force for 36 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 8, 2015, 12:09 AM EDT (04:09 UTC)
- Expired
- Jun 8, 2015, 12:45 AM EDT
- In force
- 36 min
- Issued by
- NWS Indianapolis, IN
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Clay County, IN, Greene County, IN, Owen County, IN, Parke County, IN, Putnam County, IN, Sullivan County, IN, Vigo County, IN
The radar
The Indianapolis radar (KIND), 70 km from the middle of the area, began a volume at 04:12 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 7, 7:06 PM EDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 00:00Z, 4.2 hours before the alert went out and 277 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 328 J/kg
- Mixed-layer CIN
- -11 J/kg
- Mixed-layer LCL
- 1676 m above ground
- 0-6 km bulk shear
- 23 kt
- 0-1 km storm-relative helicity
- 32 m²/s²
- 0-3 km storm-relative helicity
- 148 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.7
The text
As transmitted, in the capitals the NWS used until 2016.
786
WUUS53 KIND 080409
SVRIND
INC021-055-119-121-133-153-167-080445-
/O.NEW.KIND.SV.W.0048.150608T0409Z-150608T0445Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1209 AM EDT MON JUN 8 2015
THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CLAY COUNTY IN WEST CENTRAL INDIANA...
NORTHWESTERN GREENE COUNTY IN SOUTHWEST INDIANA...
NORTHWESTERN OWEN COUNTY IN WEST CENTRAL INDIANA...
SOUTHEASTERN PARKE COUNTY IN WEST CENTRAL INDIANA...
SOUTHERN PUTNAM COUNTY IN WEST CENTRAL INDIANA...
NORTHEASTERN SULLIVAN COUNTY IN SOUTHWEST INDIANA...
SOUTHEASTERN VIGO COUNTY IN WEST CENTRAL INDIANA...
* UNTIL 1245 AM EDT
* AT 1206 AM EDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 9 MILES NORTHEAST OF BRAZIL TO 12 MILES SOUTH OF
TERRE HAUTE...AND MOVING SOUTHEAST AT 20 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
SULLIVAN...GREENCASTLE...KNIGHTSVILLE...HARMONY...SHELBURN...
CORY...REELSVILLE...CENTER POINT...HYMERA...SALINE CITY...
COALMONT...BOWLING GREEN...CLAY CITY...JASONVILLE...DUGGER...CAGLES
MILL LAKE...CLOVERDALE...COAL CITY...PATRICKSBURG AND VICKSBURG.
THIS INCLUDES INTERSTATE 70 BETWEEN MILE MARKERS 13 AND 47.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3969 8701 3962 8664 3960 8666 3959 8665
3903 8723 3910 8742 3921 8754
TIME...MOT...LOC 0409Z 306DEG 19KT 3963 8702 3928 8734
HAIL...<.75IN
WIND...60MPH
$$
PUMA1 follow-up statement
408
WWUS53 KIND 080423
SVSIND
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1223 AM EDT MON JUN 8 2015
INC121-080433-
/O.CAN.KIND.SV.W.0048.000000T0000Z-150608T0445Z/
PARKE IN-
1223 AM EDT MON JUN 8 2015
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN PARKE COUNTY IS
CANCELLED...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE
WARNED AREA.
LAT...LON 3966 8697 3962 8664 3960 8666 3959 8665
3903 8723 3910 8742 3917 8750
TIME...MOT...LOC 0423Z 306DEG 19KT 3954 8690 3919 8723
$$
INC021-055-119-133-153-167-080445-
/O.CON.KIND.SV.W.0048.000000T0000Z-150608T0445Z/
VIGO IN-SULLIVAN IN-PUTNAM IN-OWEN IN-GREENE IN-CLAY IN-
1223 AM EDT MON JUN 8 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CLAY...
NORTHWESTERN GREENE...NORTHWESTERN OWEN...SOUTHERN PUTNAM...
NORTHEASTERN SULLIVAN AND SOUTHEASTERN VIGO COUNTIES UNTIL 1245 AM
EDT...
AT 1220 AM EDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 8 MILES SOUTHWEST OF GREENCASTLE TO 11 MILES NORTHEAST
OF SULLIVAN...AND MOVING SOUTHEAST AT 20 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
CLAY CITY...BOWLING GREEN...JASONVILLE...DUGGER...CAGLES MILL LAKE...
VICKSBURG...CLOVERDALE...COAL CITY...PATRICKSBURG AND BELLE UNION.
THIS INCLUDES INTERSTATE 70 BETWEEN MILE MARKERS 20 AND 47.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
WIND DAMAGE WITH THESE STORMS WILL OCCUR BEFORE ANY RAIN OR
LIGHTNING. DO NOT WAIT FOR THE SOUND OF THUNDER BEFORE TAKING COVER.
SEEK SHELTER IMMEDIATELY INSIDE A STURDY STRUCTURE AND STAY AWAY FROM
WINDOWS.
&&
LAT...LON 3966 8697 3962 8664 3960 8666 3959 8665
3903 8723 3910 8742 3917 8750
TIME...MOT...LOC 0423Z 306DEG 19KT 3954 8690 3919 8723
HAIL...<.75IN
WIND...60MPH
$$
PUMAWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Indianapolis, IN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 8, 12:00 AM EDT, 9 minutes earlier.
Area forecast discussion, Jun 8, 12:00 AM EDT, 9 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE INDIANAPOLIS IN 1200 AM EDT MON JUN 8 2015 .UPDATE... THE AVIATION SECTION HAS BEEN UPDATED BELOW. && .SYNOPSIS... ISSUED AT 350 PM EDT SUN JUN 7 2015 ACTIVE WEATHER IS EXPECTED TONIGHT INTO MONDAY AS A FRONTAL BOUNDARY SAGS INTO THE REGION...SERVING FIRST AS FOCUS FOR DEVELOPMENT OF ONE OR MORE ROUNDS OF STRONG TO SEVERE THUNDERSTORMS TONIGHT AND THEN FOR ADDITIONAL REDEVELOPMENT OF STORMS LATE TONIGHT INTO MONDAY. AMPLE MOISTURE IN PLACE ACROSS THE AREA ALONG WITH POTENTIAL FOR TRAINING STORMS COULD LEAD TO A FLOOD THREAT ACROSS PORTIONS OF THE AREA. QUIET WEATHER WILL RETURN FOR LATE MONDAY NIGHT THROUGH TUESDAY NIGHT BEFORE ANOTHER ACTIVE PATTERN RESUMES LATE IN THE WEEK AND CONTINUES INTO THE WEEKEND. && .NEAR TERM /REST OF TONIGHT AND MONDAY/... ISSUED AT 1005 PM EDT SUN JUN 7 2015 .UPDATE...SHOWERS AND THUNDERSTORMS HAVE SPREAD ACROSS THE NORTHERN THIRD TO HALF OF OUR REGION AND WILL MOVE SLOWLY SOUTH OVERNIGHT. A SEVERE THUNDERSTORM WATCH IS IN EFFECT UNTIL 1 AM FOR THE NORTHERN HALF OF OUR REGION...BUT IT APPEARS THE MAIN THREAT WILL BE HEAVY RAIN OVERNIGHT. DECIDED TO HOLD OFF ON ANY FLOOD HEADLINES SINCE 6 HOUR FLASH FLOOD GUIDANCE IS RUNNING 3.5 TO 4 INCHES MOST AREAS. BUT EVEN SO ISOLATED AREAS MAY NEED FLASH FLOOD WARNINGS LATER TONIGHT. MODELS INDICATE SHOWERS AND THUNDERSTORMS MAY DIMINISH OVER NORTHERN SECTIONS LATE TONIGHT AND WENT A LITTLE MORE OPTIMISTIC THERE TOWARDS DAYBREAK. TEMPERATURES SEEM TO BE ON TRACK AND ONLY MINOR TWEAKS MADE THERE. PREVIOUS NEAR TERM DISCUSSION FOLLOWS... MAIN CONCERNS TONIGHT ARE SEVERE WEATHER RISK...MAINLY IN THE FORM OF A DAMAGING WIND THREAT...AND FLASH FLOOD THREAT. MODEL GUIDANCE HAS STRUGGLED SIGNIFICANTLY THROUGH THE DAY...BUT SHORTER TERM MODELS ARE STARTING TO APPEAR A BIT MORE REASONABLE WITH EVOLUTION OF CONVECTION TONIGHT. MESOSCALE ANALYSIS SHOWS A REMNANT OUTFLOW BOUNDARY/PSEUDO WARM FRONT FROM OVERNIGHT/MORNING CONVECTION OVER NORTHERN ILLINOIS INTO NORTHERN INDIANA...ALONG WITH A COLD FRONT ACROSS CENTRAL WISCONSIN BACK INTO THE CENTRAL PLAINS. EXPECT UPSTREAM CONVECTIVE DEVELOPMENT TO CONTINUE NEAR THE CONFLUENCE OF THESE BOUNDARIES AND MOVE INTO THE AREA LATER THIS EVENING...WITH THE POTENTIAL FOR ADDITIONAL ROUNDS OF CONVECTIVE DEVELOPMENT ALONG THE COLD FRONT AS IT SAGS INTO THE AREA. AMPLE EVIDENCE TO SUPPORT A HEAVY RAIN THREAT INCLUDING MOISTURE POOLING ALONG THE BOUNDARIES /SURFACE DEWPOINTS IN THE UPPER 60S TO LOW 70S AND PRECIPITABLE WATER VALUES APPROACHING 2 STANDARD DEVIATIONS ABOVE NORMAL FOR THE TIME OF YEAR/...A PERSISTENT LOW LEVEL JET IN EXCESS OF 30 TO 40KT OVERNIGHT...AND DEEPLY MOIST/PSEUDO TROPICAL PROFILES WITH FREEZING LEVELS IN EXCESS OF 13KFT SUGGESTING WARM RAIN PROCESSES/HIGH PRECIPITATION EFFICIENCY WILL PLAY A ROLE...IN ADDITION TO POSSIBLE TRAINING OWING TO NEARLY BOUNDARY PARALLEL FLOW AS THE FRONT MOVES FAIRLY SLOWLY SOUTHWARD. THAT SAID...ANTECEDENT CONDITIONS ARE QUITE DRY WITH FLASH FLOOD GUIDANCE VALUES IN EXCESS OF 2 INCHES PER HOUR OR 3 PLUS INCHES IN 3 HOURS. ADDITIONALLY...WITH CONVECTIVE ACTIVITY POTENTIALLY OCCURRING IN MULTIPLE WAVES RATHER THAN ONE CONTINUOUS...BASINS MAY BE ABLE TO HANDLE QUITE A BIT OF RAINFALL EXCEPT FOR WHERE SIGNIFICANT TRAINING DOES MANAGE TO OCCUR. AFTER COLLABORATION...WILL CONTINUE WITH ESF/HWO/ZFP AND OTHER MENTIONS OF HEAVY RAIN/FLOOD THREAT OWING TO CONTINUED UNCERTAINTY AS TO EVOLUTION OF CONVECTION AND WHERE EXACTLY HEAVIEST RAIN WILL OCCUR. DO EXPECT A WIDESPREAD INCH AND A HALF TO TWO INCHES OF RAINFALL BEFORE RAIN ENDS TOMORROW...WITH LOCALIZED HIGHER AMOUNTS POSSIBLE...BUT DRIER INITIAL CONDITIONS WILL HELP REDUCE THE WIDESPREAD FLOOD THREAT. EVENING SHIFT CAN CERTAINLY REVISIT IF IT BECOMES MORE OBVIOUS WHERE TRAINING WILL OCCUR. LOWS OVERNIGHT WILL LIKELY BE NEAR MODEL WETBULB TEMPERATURE PROGS IN THE UPPER 60S TO LOW 70S...WHICH WAS NEAR CONSENSUS NUMBERS. && .SHORT TERM /MONDAY NIGHT THROUGH WEDNESDAY/... ISSUED AT 350 PM EDT SUN JUN 7 2015 SOME LINGERING SHOWER/ISOLATED THUNDER ACTIVITY MAY BE ABLE TO PERSIST INTO MONDAY EVENING BUT DRY WEATHER IS LIKELY TO RETURN FAIRLY QUICKLY MONDAY NIGHT AND PERSIST THROUGH MOST OF WEDNESDAY. WITH SOME SIGNAL THAT A BOUNDARY WILL SAG INTO THE AREA WEDNESDAY AFTERNOON...DECIDED A SLIGHT CHANCE POP WAS MERITED ACROSS THE FAR NORTH. OTHERWISE...TEMPERATURES REMAIN THE ONLY SIGNIFICANT VARIABLE...AND CONSENSUS NUMBERS APPEARED REASONABLE ON MAX/MIN TEMPS THROUGHOUT...WITH ONLY MINOR TWEAKS NECESSARY. && .LONG TERM /WEDNESDAY NIGHT THROUGH SUNDAY/... ISSUED AT 208 PM EDT SUN JUN 7 2015 RIDGING MOVING INTO THE AREA FROM THE WEST WEDNESDAY NIGHT INTO THURSDAY...ALONG WITH LITTLE MOISTURE AVAILABLE LEND SUPPORT TO LOW POPS TO BEGIN THE PERIOD...AS THE REGIONAL INITIALIZATION SUGGESTS. MODELS ARE IN AGREEMENT THAT THIS RIDGE WILL BE OVER RIDDEN BY AN UPPER LEVEL TROUGH KEEPING PRIMARILY TO THE NORTH OVER THE GREAT LAKES. HOWEVER THIS FEATURE WILL BRING ENOUGH OF A SHORTWAVE THROUGH CENTRAL INDIANA TO CREATE UNSETTLED WEATHER BEGINNING FRIDAY NIGHT INTO SATURDAY. THIS UNSETTLED PATTERN WILL BE PROLONGED THROUGH THE WEEKEND AS A SURFACE LOW PRESSURE PUSHES NORTHEAST OUT OF THE PLAINS ACROSS THE UPPER MIDWEST. MODELS ARE NOT IN AGREEMENT AS TO THE SPEED OF THE LOW PRESSURE...WITH THE GFS HAVING IT THROUGH THE AREA COMPLETELY BY SATURDAY AND REPLACED BY A SURFACE HIGH PRESSURE. THE EURO HAS THE LOW PROGRESSING MUCH SLOWER...WITH THE COLD FRONT JUST PASSING THROUGH CENTRAL INDIANA BY THE END OF THE PERIOD. THIS LOOKS TO BE THE MORE REASONABLE SOLUTION GIVEN THAT THE EURO AND CANADIAN WERE IN AGREEMENT AT THE 500MB LEVEL THROUGH THE PERIOD WHILE THE GFS WAS OUT OF SYNC. THE INITIALIZATION ALSO SUPPORTS THIS PATTERN. THE WARM THERMAL PATTERN WILL CHANGE LITTLE DURING THE EXTENDED...HOWEVER WARMEST TEMPERATURES SHOULD BE DURING THE LATE WEEK PRIOR TO THE WEEKEND...WHEN MORE STORMS ON CONVECTIVE DEBRIS WILL BE AROUND. LOOK FOR HIGHS IN THE MID AND UPPER 80S THROUGH FRIDAY AND THEN LOWER 80S SATURDAY AND SUNDAY PER THE REGIONAL BLEND. OVERNIGHT LOWS IN THE MID AND UPPER 60S ALSO LOOK GOOD. && .AVIATION /DISCUSSION FOR THE 080600Z TAFS/... ISSUED AT 1200 AM EDT MON JUN 8 2015 LARGE AREA OF CONVECTION CONTINUES TO SAG SOUTH ACROSS THE LOCAL AREA. THIS EVENING/S UPPER AIR AND WIND PROFILERS INDICATE 35-40 KT OF LOW LEVEL FLOW INTO THE SYSTEM...SO EXPECTING CONVECTION TO CONTINUE THROUGH MOST OF THE NIGHT UNTIL ABOUT 081200Z. IFR VISIBILITY RESTRICTIONS AND GUSTY SHIFTING WINDS ARE POSSIBLE IN AND NEAR THE CONVECTION...ESPECIALLY ALONG THE LEADING EDGE OF THE CONVECTIVE LINE. CB BASES AROUND 040. AS LOW LEVEL JET WEAKEN AND SHIFTS SOUTH AFTER SUNRISE MONDAY...CONVECTIVE THREAT SHOULD DIMINISH BY THEN...ALTHOUGH SOME SHOWER ACTIVITY MAY LINGER INTO THE LATE MORNING HOURS. OUTSIDE OF CONVECTION...CEILINGS GENERALLY 040-050 THROUGH MIDDAY MONDAY. SURFACE WINDS WILL PROBABLY BE RATHER CHAOTIC OVER THE NEXT FEW HOURS AS CONVECTION MOVES THROUGH...BUT WINDS SHOULD SETTLE INTO THE 230-260 DEGREE RANGE AFTER SUNRISE...WITH SPEEDS 8-12 KTS. && .IND WATCHES/WARNINGS/ADVISORIES...NONE. && SYNOPSIS...NIELD NEAR TERM...NIELD/JH SHORT TERM...NIELD LONG TERM...MMB/RYAN AVIATION...JAS VISIT US AT HTTP://WWW.WEATHER.GOV/IND FOLLOW US ON FACEBOOK...TWITTER AND YOUTUBE AT: WWW.FACEBOOK.COM/NWSINDIANAPOLIS WWW.TWITTER.COM/NWSINDIANAPOLIS WWW.YOUTUBE.COM/NWSINDIANAPOLIS
Hazardous weather outlook, Jun 7, 10:23 PM EDT, 1 hour 46 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE INDIANAPOLIS IN 1023 PM EDT SUN JUN 7 2015 INZ021-028>031-035>049-051>057-060>065-067>072-090230- CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY- BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE- PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN- JOHNSON-SHELBY-RUSH-SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW- DECATUR-KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS- 1023 PM EDT SUN JUN 7 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA. .DAY ONE...TONIGHT. OUTLOOK: A FEW SEVERE STORMS ARE POSSIBLE OVERNIGHT. HAZARDS: DAMAGING WINDS. FLASH FLOODING. ISOLATED TORNADOES. LARGE HAIL. TIMING: ANY TIME OVERNIGHT. DISCUSSION: A STRENGTHENING LOW PRESSURE SYSTEM MOVING EAST ACROSS THE GREAT LAKES WILL PRODUCE NUMEROUS THUNDERSTORMS OVERNIGHT. SOME OF THESE WILL PRODUCE DAMAGING WINDS AND HEAVY RAINFALL. LARGE HAIL AND ISOLATED TORNADOES ARE ALSO POSSIBLE. A FEW AREAS COULD EXPERIENCE FLASH FLOODING. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. OUTLOOK: STRONG TO ISOLATED SEVERE STORMS ARE POSSIBLE MONDAY ALONG WITH A CONTINUED FLASH FLOOD THREAT. THERE ARE MORE CHANCES FOR THUNDERSTORMS FROM WEDNESDAY NIGHT ON...BUT IT IS TOO EARLY TO DETERMINE IF THESE MIGHT BE SEVERE. DISCUSSION: A FRONT SLOWLY SAGGING THROUGH CENTRAL INDIANA WILL KEEP THUNDERSTORM CHANCES AND FLASH FLOODING POTENTIAL IN THE AREA DURING THE DAY MONDAY. MORE CHANCES FOR STORMS RETURN FROM WEDNESDAY NIGHT ON. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS LIKELY THIS EVENING THROUGH TONIGHT. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL LOWERCASE) JH
In the hours before
Local storm report, Jun 7, 8:10 PM EDT, 3 hours 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
810 PM EDT SUN JUN 07 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0758 PM TSTM WND GST 2 SW LAFAYETTE 40.41N 86.94W
06/07/2015 M48 MPH TIPPECANOE IN ASOS
&&
BHHLocal storm report, Jun 7, 8:12 PM EDT, 3 hours 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
812 PM EDT SUN JUN 07 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0751 PM TSTM WND DMG 2 W BATTLE GROUND 40.51N 86.88W
06/07/2015 TIPPECANOE IN AMATEUR RADIO
TREE LIMB DOWN
&&
BHHLocal storm report, Jun 7, 8:31 PM EDT, 3 hours 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
831 PM EDT SUN JUN 07 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0749 PM TSTM WND DMG 2 W LAFAYETTE 40.41N 86.91W
06/07/2015 TIPPECANOE IN BROADCAST MEDIA
TREE LIMB REPORTED DOWN...BLOCKING AMEILA AND CREASY
&&
BHHLocal storm report, Jun 7, 9:14 PM EDT, 2 hours 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
914 PM EDT SUN JUN 07 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0857 PM TSTM WND GST COVINGTON 40.14N 87.39W
06/07/2015 M65 MPH FOUNTAIN IN AMATEUR RADIO
TREE LIMBS DOWN OF UNKNOWN SIZE
&&
BHHLocal storm report, Jun 7, 10:14 PM EDT, 1 hour 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1014 PM EDT SUN JUN 07 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0945 PM TSTM WND DMG CRAWFORDSVILLE 40.04N 86.90W
06/07/2015 MONTGOMERY IN TRAINED SPOTTER
TREE LIMBS EQUAL TO OR GREATER THAN 2 INCHES DOWN
&&
BHHLocal storm report, Jun 7, 11:10 PM EDT, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1110 PM EDT SUN JUN 07 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1106 PM TSTM WND DMG NOBLESVILLE 40.06N 86.03W
06/07/2015 HAMILTON IN STORM CHASER
TREE LIMBS DOWN 1 TO 2 INCHES AROUND
&&
BHHThe office that day
Everything else NWS Indianapolis, IN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 7, 8:24 PM EDT | Severe Thunderstorm Warning | IND | Howard | 21 min |
| Jun 7, 8:40 PM EDT | Severe Thunderstorm Warning | IND | Boone, Clinton, Hamilton, Howard, Madison, Montgomery and 2 more | 50 min |
| Jun 7, 8:56 PM EDT | Severe Thunderstorm Warning | IND | Fountain, Vermillion, Warren | 49 min |
| Jun 7, 9:20 PM EDT | Tornado Warning | IND | Fountain, Montgomery | 25 min |
| Jun 7, 9:29 PM EDT | Severe Thunderstorm Warning | IND | Montgomery | 31 min |
| Jun 7, 9:55 PM EDT | Severe Thunderstorm Warning | IND | Boone, Clinton, Montgomery | 50 min |
| Jun 7, 10:35 PM EDT | Areal Flood Advisory | IND | Carroll, Fountain, Tippecanoe, Vermillion, Warren | 5 hr |
| Jun 7, 11:05 PM EDT | Severe Thunderstorm Warning | IND | Fountain, Parke, Vermillion, Warren | 25 min |
| Jun 7, 11:11 PM EDT | Tornado Warning | IND | Fountain, Warren | 34 min |
| Jun 7, 11:13 PM EDT | Areal Flood Warning | IND | Fountain, Vermillion, Warren | 13 hr |
| Jun 7, 11:16 PM EDT | Tornado Warning | IND | Parke, Vermillion | 29 min |
| Jun 7, 11:25 PM EDT | Severe Thunderstorm Warning | IND | Fountain, Montgomery, Parke, Putnam, Tippecanoe, Vermillion and 1 more | 50 min |
| Jun 7, 11:44 PM EDT | Tornado Warning | IND | Montgomery, Parke | 16 min |
| Jun 7, 11:52 PM EDT | Severe Thunderstorm Warning | IND | Clay, Putnam, Vigo | 23 min |
| Jun 8, 12:36 AM EDT | Severe Thunderstorm Warning | IND | Monroe, Morgan, Owen | 24 min |
| Jun 8, 12:54 AM EDT | Severe Thunderstorm Warning | IND | Brown, Greene, Monroe, Morgan, Owen | 36 min |
| Jun 8, 7:39 AM EDT | River Flood Warning | IND | Carroll, Tippecanoe, White | 25 hr |
| Jun 8, 7:39 AM EDT | River Flood Warning | IND | Carroll, Tippecanoe, White | 48 hr |
| Jun 8, 7:39 AM EDT | River Flood Warning | IND | Fountain, Parke, Tippecanoe, Vermillion, Warren | 4 days |
| Jun 8, 7:39 AM EDT | River Flood Warning | IND | Fountain, Parke, Vermillion, Warren | 57 days |
| Jun 8, 7:39 AM EDT | River Flood Warning | IND | Parke, Vermillion, Vigo | 58 days |
| Jun 8, 7:39 AM EDT | River Flood Warning | IND | Sullivan, Vigo | 56 days |
| Jun 8, 7:39 AM EDT | River Flood Warning | IND | Knox, Sullivan | 59 days |
| Jun 8, 7:39 AM EDT | River Flood Warning | IND | Knox, Sullivan | 61 days |
| Jun 8, 9:37 AM EDT | River Flood Advisory | IND | Carroll, Tippecanoe, White | 36 hr |
| Jun 8, 11:32 AM EDT | River Flood Warning | IND | Parke, Vermillion, Vigo | 52 days |
| Jun 8, 11:32 AM EDT | River Flood Warning | IND | Knox | 52 days |
Nearby
Severe Thunderstorm Warnings in Indiana, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.